# SDR DALA2023080106241

- Difficulty date: July 28, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 95,665 hours, 20,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 EXIT SIGNS FELL OFF LEFT SIDE EMERGENCY DOOR. CORRECTIVE ACTION: REINSTALLED BOTH SIGNS (4976308)
